Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación difusión")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4179

  • Page / 168
Export

Selection :

  • and

Completely integrable systems of brusselator typeBAKIROV, I. M; POPKOV, V. YU.Physics letters. A. 1989, Vol 141, Num 5-6, pp 275-277, issn 0375-9601, 3 p.Article

Pullback attractors for a nonautonomous nonclassical diffusion equation with variable delayZHIYUAN HU; YEJUAN WANG.Journal of mathematical physics. 2012, Vol 53, Num 7, issn 0022-2488, 072702.1-072702.17Article

Drift diffusion equations with fractional diffusion and the quasi-geostrophic equationCAFFARELLI, Luis A; VASSEUR, Alexis.Annals of mathematics. 2010, Vol 171, Num 3, pp 1903-1930, issn 0003-486X, 28 p.Article

Conditional Lie Bäcklund symmetries and solutions to (n+1)-dimensional nonlinear diffusion equationsLINA JI; CHANGZHENG QU.Journal of mathematical physics. 2007, Vol 48, Num 10, issn 0022-2488, 103509.1-103509.23Article

Nonlinear fractional diffusion equation : Exact resultsLENZI, E. K; MENDES, R. S; KWOK SAU FA et al.Journal of mathematical physics. 2005, Vol 46, Num 8, pp 083506.1-083506.10, issn 0022-2488Article

Incorporation of the dincer number into the moisture diffusion equationSAHIN, A. Z; DINCER, I.International communications in heat and mass transfer. 2004, Vol 31, Num 1, pp 109-119, issn 0735-1933, 11 p.Article

Functional diffusion equation for membranesGAMBOA, J; RUIZ-ALTABA, M.Physics letters. Section B. 1988, Vol 205, Num 2-3, pp 245-249, issn 0370-2693Article

Inverse scattering on half-lineRAMM, A. G.Journal of mathematical analysis and applications. 1988, Vol 133, Num 2, pp 543-572, issn 0022-247XArticle

On the continuity equationBELEVICH, M.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 37, issn 1751-8113, 375502.1-375502.11Article

Solutions for a time-fractional diffusion equation with absorption : influence of different diffusion coefficients and external forcesCHEN, Wen-Bin; JUN WANG; QIU, Wei-Yuan et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 4, issn 1751-8113, 045003.1-045003.10Article

On some differential invariants for a family of diffusion equationsGANDARIAS, M. L; TORRISI, M; TRACINA, R et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 30, pp 8803-8813, issn 1751-8113, 11 p.Article

Exact similarity solutions to some nonlinear diffusion equationsKING, J. R.Journal of physics. A, mathematical and general. 1990, Vol 23, Num 16, pp 3681-3697, issn 0305-4470Article

Absorptive optically bistable arraysSTEPHEN, K. D; FIRTH, W. J.Journal of modern optics (Print). 1990, Vol 37, Num 4, pp 627-638, issn 0950-0340Conference Paper

An inverse problem for a one-dimensional time-fractional diffusion problemBANGTI JIN; RUNDELL, William.Inverse problems. 2012, Vol 28, Num 7, issn 0266-5611, 075010.1-075010.10Article

Conditional stability in determining a zeroth-order coefficient in a half-order fractional diffusion equation by a Carleman estimateYAMAMOTO, Masahiro; YING ZHANG.Inverse problems. 2012, Vol 28, Num 10, issn 0266-5611, 105010.1-105010.10Article

Latencies in action potential stimulation in a two-dimensional bidomain : a numerical simulationBARACH, J. P.Journal of applied physics. 1991, Vol 69, Num 9, pp 6685-6692, issn 0021-8979Article

Time-dependent exact solutions of the nonlinear Kompaneets equationIBRAGIMOV, N. H.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 50, issn 1751-8113, 502001.1-502001.7Article

Blow up of the nonclassical diffusion equationHAITAO SONG; CHENGKUI ZHONG.Journal of mathematical physics. 2009, Vol 50, Num 4, issn 0022-2488, 042702.1-042702.5Article

Upper semicontinuity of pullback attractors for nonclassical diffusion equationsYONGHAI WANG; YUMING QIN.Journal of mathematical physics. 2010, Vol 51, Num 2, issn 0022-2488, 022701.1-022701.12Article

Interactions among multi-nonlinearities in a nonlinear diffusion system with absorptions and nonlinear boundary fluxSINING ZHENG; XIANFA SONG.Nonlinear analysis. 2004, Vol 57, Num 4, pp 519-530, issn 0362-546X, 12 p.Article

Singularities of the scattering kernel for two ballsNAKAMURA, S; SOGA, H.Journal of the Mathematical Society of Japan. 1988, Vol 40, Num 2, pp 205-220, issn 0025-5645Article

On the limitation of a diffusion equation model for acoustic predictions of rooms with homogeneous dimensions (L)ESCOLANO, José; NAVARRO, Juan M; LOPEZ, José J et al.The Journal of the Acoustical Society of America. 2010, Vol 128, Num 4, pp 1586-1589, issn 0001-4966, 4 p., 1Article

A modified diffusion equation for room-acoustic predication (L)YUN JING; NING XIANG.The Journal of the Acoustical Society of America. 2007, Vol 121, Num 6, pp 3284-3287, issn 0001-4966, 4 p.Article

Chaotic adiabatic energy diffusion and the Fermi mechanismJARYNSKI, C.Physica. D. 1994, Vol 77, Num 1-3, pp 276-288, issn 0167-2789Conference Paper

Some travelling wave reaction diffusion problemsBORZI, C; FRISCH, H. L; GIANOTTI, R et al.Radiation effects. 1989, Vol 111-112, Num 1-2, pp 119-123, issn 0033-7579, 5 p.Article

  • Page / 168